Children's Zyrtec Allergy Syrup, Grape, 4 Fl Oz

Children's Zyrtec Allergy Syrup, Grape, 4 Fl Oz

Johnson & Johnson

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Relieves allergy symptoms in children5 mg of cetirizine HCL per 5 mL24 hour relief of runny nose, sneezing, itchy, watery eyes and itchy nose and throatDye-free and sugar-free formulaFor children ages two years and up

Ingredients

Active Ingredient (in each 5 mL): Cetirizine HCl 5 mg (antihistamine)
Inactive Ingredients:
Anhydrous citric acid, flavors, propylene glycol, purified water, sodium benzoate, sorbitol solution, sucralose.

Always refer to the actual package for the most accurate information